MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG YSIO MAX; SYSTEM, X-RAY, STATIONARY

SIEMENS HEALTHINEERS AG YSIO MAX; SYSTEM, X-RAY, STATIONARY
Model Number 10762470
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers was made aware of a potential product problem associated with the ysio max system.The user stated that the movement of the bucky wall stand is not blocked when either of the two emergency stop buttons on the bucky wall stand are pressed.There was no user or patient injury associated with this issue.It is assumed that in a worst-case scenario, a minor to serious injury might be the outcome if the emergency stops cannot be activated in an emergency situation.
 
Additional Manufacturer Narrative
H3, h6: initial corrective actions/preventive actions implemented by the manufacturer: no general problem has been detected for the installed base which requires an immediate action.Manufacturers preliminary analysis: the cause for the issue is not understood yet.The investigation is ongoing.A supplemental report will be submitted if additional information becomes available upon completion of the investigation.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.It was stated that both emergency stop buttons at the bucky wall stand (bws) were not working.The investigation at the customer site showed that the connector for the emergency stop circuit of the bws on the rad connector board socket was incorrectly plugged on the rad-connector board (the rad-connector-board d802 is part of the rad-stand module what is responsible for system movement).Also, a jumper plugged at the socket was found which overwrites the functionality of the mentioned emergency circuit.Therefore, the emergency stop buttons at the bws were without functionality.The last preventive maintenance was performed in june 2023.The analysis of this maintenance protocol indicated that both emergency buttons on the bws were working correctly.It could not be determined when the issue may have been introduced.An individual workmanship error during service intervention is most likely but could not be confirmed.No general problem is known.According to the information received by the service technician, the problem was resolved onsite by connecting the plug for the bws emergency stop circuit into the correct socket of the rad-connector board.In general, it is recommended to the operator to perform a daily check of the emergency buttons.This is also described within the operator manual for ysio max (xpb7-030.620.01.01.02, register 5, system operation ¿ functional and safety check ¿ daily tests, chapter page 8).

Brand Name
YSIO MAX
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key19537845
Report Number3004977335-2024-00063
Device Sequence Number17748616
Product Code KPR
UDI-Device Identifier04056869004273
UDI-Public04056869004273
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762470
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown